Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Cut during shaving genitals, have recurring zits with black heads on the same spot. HIV?

i cut myself shaving my genitals one day and didn t think anything of it but about a week or two later where i cut myself i noticed some zits that when i popped they were like black heads hard and slightly yellow, thought no big deal now about a month later they have returned in the same spot and again look like black heads on the inside am i infected with the HIV virus or not? they are 100% painless but are bothersome. these are not blisters.
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response
Welcome to HCM.

When you are using your own instruments for shaving at your house there is no possibility of HIV infection. You didn't mention about your sexual activity with the cut on your genitals.
The pimple like spots on the place of the cut is possibly a hypertrophied scar only. It will get thinned in due course.
You need not worry about the same.
Dr S.Murugan
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor